# SDR CALA2023031500736

- Difficulty date: March 13, 2023
- Submitted: March 15, 2023
- Operation: Air carrier
- Aircraft: N14214
- Make and model: Boeing 737-8
- Aircraft serial: 28774
- Aircraft time: 75,275 hours, 27,243 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: 141A8112U1
- Condition: Corroded
- Location: Sta 344 To 320
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B737-53-3-0711) L1 DOOR THRESHOLD STA 344 TO 320 HAS SURFACE CORROSION L1 DOOR THRESHOLD STA 344 TO 320 REMOVED AND REPLACED FOR NEW ON E IAW B737-800 SRM 51-40-02-0G-0 PAR 4.B. AND 7.A. DATA WAS TRAN SCRIBED FROM PAPER DOC AERSALE WO 3826 NR 24706 WORK ACP BY MECH V940896
